Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Lipschitz conditions for stochastic processes in the Banach spaces $ \mathbb{F}_\psi(\Omega)$ of random variables


Authors: D. V. Zatula and Yu. V. Kozachenko
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 91 (2014).
Journal: Theor. Probability and Math. Statist. 91 (2015), 43-60
MSC (2010): Primary 60G07; Secondary 60G17
DOI: https://doi.org/10.1090/tpms/965
Published electronically: February 3, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Lipschitz continuity is studied for stochastic processes

$\displaystyle X=(X(t),t\in \mathbb{T}) $

belonging to the Banach spaces $ \mathbb{F}_\psi (\Omega )$, where $ (\mathbb{T},\rho )$ is a metric space. Some bounds for the distributions of the norms of stochastic processes in the Lipschitz spaces are also obtained.

References [Enhancements On Off] (What's this?)

  • 1. M. Braverman and G. Samorodnitsky, Symmetric infinitely divisible processes with sample paths in Orlicz spaces and absolute continuity of infinitely divisible processes, Stoch. Process. Appl. 78 (1998), no. 1, 1-26. MR 1653284 (99h:60009)
  • 2. V. V. Buldygin and Yu. V. Kozachenko, Metric Characterization of Random Variables and Random Processes, ``TViMS'', Kyiv; English transl., American Mathematical Society, Providence, RI, 2000. MR 1743716 (2001g:60089)
  • 3. R. M. Dudley, Sample functions of the Gaussian processes, Ann. Probab. 1 (1973), no. 1, 3-68. MR 0346884 (49:11605)
  • 4. Antonini R. Giuliano, T.-C. Hu, Yu. Kozachenko, and A. Volodin, An application of $ \varphi $-subgaussian technique to Fourier analysis, J. Math. Anal. Appl. 408 (2013), 114-124. MR 3079951
  • 5. Antonini R. Giuliano, Yu. Kozachenko, and A. Volodin, Convergence of series of dependent $ \phi $-sub-Gaussian random variables, J. Math. Anal. Appl. 338 (2008), 1188-1203. MR 2386491 (2008m:60050)
  • 6. S. V. Ermakov and E. I. Ostrovskiĭ, Conditions for the continuity, exponential estimates, and central limit theorem for random fields, Dep. VINITI, #3752-B.86.0, 1986. (Russian)
  • 7. Yu. V. Kozachenko, Random processes in Orlicz spaces. I, Teor. Veroytnost. Matem. Statist. 30 (1984), 92-107; English transl. in Theory Probab. Math. Stat. 30 (1985), 103-117. MR 800835 (86m:60111)
  • 8. Yu. V. Kozachenko, Random processes in Orlicz spaces. II, Teor. Veroytnost. Matem. Statist. 31 (1984), 44-50; English transl. in Theory Probab. Math. Stat. 31 (1985), 51-58. MR 816125 (87b:60063)
  • 9. Yu. V. Kozachenko and Yu. Yu. Mlavets', The Banach spaces $ \mathbb{F}_\psi (\Omega )$ of random variables, Teor. Imovirnost. Matem. Statyst. 86 (2012), 92-107; English transl. in Theory Probab. Math. Stat. 86 (2013), 105-121. MR 2986453
  • 10. Yu. V. Kozachenko and I. V. Rozora, Accuracy and reliability of models of stochastic processes of the space $ \text {Sub}_\varphi (\Omega )$, Teor. Imovirnost. Matem. Statyst. 71 (2005), 93-104; English transl. in Theor. Probability and Math. Statist. 71 (2005), 105-117. MR 2144324 (2005m:60077)
  • 11. Yu. Kozachenko, T. Sottinen, and O. Vasylyk, Lipschitz conditions for $ \text {Sub}_\varphi (\Omega )$-processes and applications to weakly self-similar processes with stationary increments, Teor. Imovirnost. Matem. Statyst. 82 (2010), 67-81; English transl. in Theor. Probability and Math. Statist. 82 (2011), 57-73. MR 2790484 (2011m:60109)
  • 12. A. C. Krinik and R. J. Swift, Stochastic Processes and Functional Analysis: A Volume of Recent Advances in Honor of M. M. Rao, Lecture Notes in Pure and Applied Mathematics, CRC Press, New York, 2004. MR 2060706 (2004k:60004)
  • 13. M. M. Rao and Z. D. Ren, Applications of Orlicz Spaces, Pure and Applied Mathematics, CRC Press, New York, 2002. MR 1890178 (2003e:46041)
  • 14. M. Weber, Stochastic processes with value in exponential type Orlicz spaces, Ann. Probab. 16 (1988), no. 3, 1365-1371. MR 942774 (89k:60054)
  • 15. D. V. Zatula, Moduli of continuity of stochastic processes belonging to Orlicz spaces of random variables defined on an interval, Visti Taras Shevchenko Nat. Univer. Ser. Physics Matem. (2013), no. 2, 23-28.

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60G07, 60G17

Retrieve articles in all journals with MSC (2010): 60G07, 60G17


Additional Information

D. V. Zatula
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue, 6, Kyiv 03127, Ukraine
Email: dm$_$zatula@mail.ru

Yu. V. Kozachenko
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue, 6, Kyiv 03127, Ukraine
Email: yvk@univ.kiev.ua

DOI: https://doi.org/10.1090/tpms/965
Keywords: Banach spaces $\mathbb{F}_\psi(\Omega)$, stochastic processes, Lipschitz conditions, continuity modulus, metric massiveness
Received by editor(s): June 23, 2014
Published electronically: February 3, 2016
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society